# SDR SIMA20140906008

- Difficulty date: September 6, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529486004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD LOWER YOKE FWD ENG MOUNT SUPPORT IS CRACKED.  REPLACED LT PYLON FWD LOWER YOKE  FWD ENG MOUNT SUPPORT IAW EO EM-54MR-386.
